# SDR ASOA200801560

- Difficulty date: November 25, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 19,829 hours, 16,514 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 559.0 BULKHEAD WEB HAS AN INDICATION NOTED APPROX .3 INCHES IN LENGTH, 55 PERCENT FULL SCREEN HEIGHT OTBD OF RBL 9 WL 58.70. FAILED NDT INSPECTION.  REPAIRED RT FS 559 BULKHEAD CRACKED WEB AT WEB 58.70 BY INCORP REPAIR REO 601R-53-41-821 TO BOTH LT & RT OF BULKHEAD.   ALTERATION TO DOUBLER 2 AND THE SHIM IS COMPLETED IAW ECT/TC REO 601R-53-41-821 AND THE SHIM IS COMPLETED IAW EC/TC REO 601R-53-41-821 AND THE ALTERATION MEETS ALL THE REQUIREMENTS OF REO 610R-53-41-821.  C/W EC/TC REO 610R-53-41-260 IAW REO 610R-53-41-260 REV C.
